Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 642989, 8 pages
http://dx.doi.org/10.1155/2014/642989
Research Article

High-Order Compact Difference Scheme for the Numerical Solution of Time Fractional Heat Equations

Department of Mathematics, Fatih University, 34500 Istanbul, Turkey

Received 31 August 2013; Accepted 16 December 2013; Published 13 February 2014

Academic Editors: A. Atangana, A. Kılıçman, S. S. Ray, and A. Secer

Copyright © 2014 Ibrahim Karatay and Serife R. Bayramoglu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Klages, G. Radons, and I. M. Sokolov, Anomalous Transport: Foundations and Applications, Wiley-VCH, Weinheim, Germany, 2008.
  2. F. Mainardi, M. Raberto, R. Gorenflo, and E. Scalas, “Fractional calculus and continuous-time finance. II: the waiting-time distribution,” Physica A, vol. 287, no. 3-4, pp. 468–481, 2000. View at Publisher · View at Google Scholar · View at Scopus
  3. D. A. Benson, R. Schumer, M. M. Meerschaert, and S. W. Wheatcraft, “Fractional dispersion, Lévy motion, and the MADE tracer tests,” Transport in Porous Media, vol. 42, no. 1, pp. 211–240, 2001. View at Google Scholar · View at Scopus
  4. G.-H. Gao and Z.-Z. Sun, “A compact finite difference scheme for the fractional sub-diffusion equations,” Journal of Computational Physics, vol. 230, no. 3, pp. 586–595, 2011. View at Publisher · View at Google Scholar · View at Scopus
  5. Q. Zhang and C. Zhang, “A compact difference scheme combined with extrapolation techniques for solving a class of neutral delay parabolic differential equations,” Applied Mathematics Letters, vol. 26, pp. 306–312, 2013. View at Google Scholar
  6. X. Hu and L. Zhang, “Implicit compact difference schemes for the fractional cable equation,” Applied Mathematical Modelling, vol. 36, pp. 4027–4043, 2012. View at Publisher · View at Google Scholar · View at Scopus
  7. M. Cui, “Compact finite difference method for the fractional diffusion equation,” Journal of Computational Physics, vol. 228, no. 20, pp. 7792–7804, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. R. Du, W. R. Cao, and Z. Z. Sun, “A compact difference scheme for the fractional diffusion-wave equation,” Applied Mathematical Modelling, vol. 34, no. 10, pp. 2998–3007, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. I. Karatay, N. Kale, and S. R. Bayramoglu, “A new difference scheme for time fractional heat equations based on the Crank-Nicholson method,” Fractional Calculus and Applied Analysis, vol. 16, no. 4, pp. 892–910, 2013. View at Google Scholar
  10. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers and Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at Scopus
  11. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999.
  12. S. Zhang, “Monotone iterative method for initial value problem involving Riemann-Liouville fractional derivatives,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 5-6, pp. 2087–2093, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. I. Karatay and S. R. Bayramoglu, “A characteristic difference scheme for time-fractional heat equations based on the Crank-Nicholson difference schemes,” Abstract and Applied Analysis, vol. 2012, Article ID 548292, 11 pages, 2012. View at Publisher · View at Google Scholar
  14. G. D. Smith, Numerical Solution of Partial Differential Equations: Finite Difference Methods, Oxford University Press, Oxford, UK, 1985.
  15. I. Karatay, Ş. R. Bayramoǧlu, and A. Şahin, “Implicit difference approximation for the time fractional heat equation with the nonlocal condition,” Applied Numerical Mathematics, vol. 61, no. 12, pp. 1281–1288, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. E. Sousa, “On the edge of stability analysis,” Applied Numerical Mathematics, vol. 59, no. 6, pp. 1322–1336, 2009. View at Publisher · View at Google Scholar · View at Scopus